On Tate’s conjecture for the elliptic modular surface of level N over a prime field of characteristic 1modN
Journal de Théorie des Nombres de Bordeaux, Tome 32 (2020) no. 1, pp. 193-204.

Modulo une hypothèse de semi-simplicité partielle, on démontre le conjecture de Tate pour la surface elliptique modulaire E(N) de niveau N sur un corps premier de cardinalité p1modN et on montre que le rang du groupe de Mordell–Weil est nul dans ce cas. Pour N4 c’est un résultat de Shioda. De plus, on démontre que l’hypothèse de semi-simplicité vaut en dehors d’un ensemble de nombres premiers p de densité nulle.

Assuming partial semisimplicity of Frobenius, we show Tate’s conjecture for the reduction of the elliptic modular surface E(N) of level N at a prime p satisfying p1modN and show that the Mordell–Weil rank is zero in this case. This extends a result of Shioda to N>4. Furthermore, we show that for every number field L partial semisimplicity holds for the reductions of E(N) L at a set of places of density 1.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1117
Classification : 11G05,  11F11,  14F30
Mots clés : elliptic curves, modular forms, p-adic cohomology, zeta function
@article{JTNB_2020__32_1_193_0,
     author = {R\'emi Lodh},
     title = {On {Tate{\textquoteright}s} conjecture for the elliptic modular surface of level $N$ over a prime field of characteristic $1\ \protect \mathrm{mod}\ N$},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {193--204},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {32},
     number = {1},
     year = {2020},
     doi = {10.5802/jtnb.1117},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1117/}
}
Rémi Lodh. On Tate’s conjecture for the elliptic modular surface of level $N$ over a prime field of characteristic $1\ \protect \mathrm{mod}\ N$. Journal de Théorie des Nombres de Bordeaux, Tome 32 (2020) no. 1, pp. 193-204. doi : 10.5802/jtnb.1117. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1117/

[1] Pierre Berthelot Dualité de Poincaré et formule de Künneth en cohomologie rigide, C. R. Math. Acad. Sci. Paris, Volume 325 (1997) no. 5, pp. 493-498 | Article | MR 1692313 | Zbl 0908.14006

[2] Pierre Berthelot Finitude et pureté cohomologique en cohomologie rigide (avec un appendice par Aise Johan de Jong), Invent. Math., Volume 128 (1997), pp. 329-377 | Article | Zbl 0908.14005

[3] Théorie des intersections et théorème de Riemann–Roch (SGA 6) (Pierre Berthelot; Alexander Grothendieck; Luc Illusie, eds.), Lecture Notes in Mathematics, Volume 225, Springer, 1971 | Zbl 0218.14001

[4] Pierre Colmez; Jean-Marc Fontaine Construction des représentations p-adiques semi-stables, Invent. Math., Volume 140 (2000), pp. 1-43 | Article | Zbl 1010.14004

[5] Pierre Deligne Formes modulaires et représentations l-adiques, Séminaire Bourbaki 1968/69 (Lecture Notes in Mathematics) Volume 179 (1971) | Article | Zbl 0206.49901

[6] Pierre Deligne; Michael Rapoport Les schémas de modules de courbes elliptiques, Modular functions of one variable II (Lecture Notes in Mathematics) Volume 349 (1973) | Article | Zbl 0281.14010

[7] Gerd Faltings Hodge–Tate structures and modular forms, Math. Ann., Volume 278 (1987), pp. 133-149 | Article | MR 909221 | Zbl 0646.14026

[8] Jean-Marc Fontaine Le corps des périodes p-adiques, Périodes p-adiques (Astérisque) Volume 223, Société Mathématique de France, 1994, pp. 59-111 | Numdam | Zbl 0940.14012

[9] Jean-Marc Fontaine Représentations p-adiques semi-stables, Périodes p-adiques (Astérisque) Volume 223, Société Mathématique de France, 1994, pp. 113-184 | Numdam | Zbl 0865.14009

[10] Alexandre Grothendieck Le groupe de Brauer, Dix exposés sur la cohomologie des schémas (Advanced Studies in Pure Mathematics (Amsterdam)) Volume 3 (1968) | Zbl 0193.21503

[11] Luc Illusie Complexe de de Rham–Witt et cohomologie cristalline, Ann. Sci. Éc. Norm. Supér., Volume 12 (1979), pp. 501-661 | Article | Numdam | MR 565469 | Zbl 0436.14007

[12] Steven L Kleiman The Picard scheme, Fundamental Algebraic Geometry (Mathematical Surveys and Monographs) Volume 123 (2005) | MR 2223410

[13] Serge Lang Introduction to Modular Forms (With two appendices, by D. B. Zagier and by W. Feit), Grundlehren der Mathematischen Wissenschaften, Volume 222, Springer, 1976 | Zbl 0344.10011

[14] Carlo Mazza; Vladimir Voevodsky; Charles Weibel Lecture Notes on Motivic Cohomology, Clay Mathematics Monographs, Volume 2, American Mathematical Society, 2006 | MR 2242284 | Zbl 1115.14010

[15] James S. Milne On a conjecture of Artin and Tate, Ann. Math., Volume 102 (1975), pp. 517-533 | Article | MR 414558 | Zbl 0343.14005

[16] Kenneth A. Ribet Galois representations attached to eigenforms with Nebentypus, Modular functions of one variable V (Lecture Notes in Mathematics) Volume 601 (1977) | Article | MR 453647 | Zbl 0363.10015

[17] Anthony J. Scholl Motives for modular forms, Invent. Math., Volume 100 (1990) no. 2, pp. 419-430 | Article | MR 1047142 | Zbl 0760.14002

[18] Matthias Schütt; Tetsuji Shioda Elliptic Surfaces, Algebraic geometry in East Asia – Seoul 2008 (Advanced Studies in Pure Mathematics) Volume 60, Mathematical Society of Japan, 2010, pp. 51-160 | Article | MR 2732092 | Zbl 1216.14036

[19] Jean-Pierre Serre Quelques applications du théorème de densité de Chebotarev, Publ. Math., Inst. Hautes Étud. Sci., Volume 54 (1981), pp. 123-201 | Article | Numdam | Zbl 0496.12011

[20] Tetsuji Shioda On elliptic modular surfaces, J. Math. Soc. Japan, Volume 24 (1972), pp. 20-59 | Article | MR 429918 | Zbl 0226.14013

[21] Tetsuji Shioda Algebraic cycles on certain K3 surfaces in characteristic p, Manifolds–Tokyo 1973 (Proc. Internat. Conf., Tokyo, 1973) (1975), pp. 357-364 | Zbl 0311.14007